Population Control Alert: Ibuprofen Is A Tool Of Agenda 21

A study published Monday detailed the effects of the drug Ibuprofen on male fertility. The drug was shown to cause a hormonal condition in young men that is linked to infertility.

According to CNN, a study published Monday in the journal Proceedings of the National Academy of Sciences found that when taking ibuprofen in doses commonly used by athletes, a small sample of young men developed a hormonal condition that typically begins, if at all, during middle age.

This condition is linked to reduced fertility, which some say makes ibuprofen perfect for Agenda 21’s population control.

Joe Joseph of The Daily Sheeple says he’s been vindicated. “I feel vindicated today! A couple months back I put out a video about how ibuprofen could be a tool for Agenda 21,” said Joseph.

Joseph’s take on Agenda 21 is accurate. According to the United Nations website, Agenda 21 is meant to be “sustainable development.”

 

But of course, it’s dictated by the elites, and one goal is to concentrate the population into megacities. People crammed together in tight quarters are easier to control and manipulate than those living more rurally.

“We’ve seen a lot of issues with this class of drugs known as NSAIDs,” says Joseph.

“Sold under brands such as Advil or Motrin to help reduce swelling; to help reduce pain in people, you know, an over the counter drug. And the Consumer Health Product Association, a trade group that represents manufacturers of over the counter medications, says that [they] ‘support and encourage continued research and promotes ongoing consumer education to help safe use of over the counter medicines.’ And they say the safety of active ingredients in these products has been well documented and supported for decades by scientific studies and real-world use.”

But what about all of those who die using NSAIDs? Is that the “real-world use” that is being referred to? NSAIDs were actually responsible for more deaths in 2012 than opioid overdoses, according to numbers gathered on Practical Pain Management’s website.

It’s also concerning that this research is simply a continuation of that which began with pregnant women.

“A team of French and Danish researchers began exploring the health effects when a mother-to-be took any one of three mild pain reliever found in medicine chests. And that was Aspirin, Acetaminophen, and Ibuprofen,” said Joseph.

“What they found was that… all three drugs are anti-androgenic. Meaning they disrupt male hormones and the three drugs even increase the likelihood that male babies would be born with congenital malformation [when a woman who is pregnant with a male baby takes the drugs].”

This lead to the study on adult males who have taken these three drugs, and it was discovered that ibuprofen had the strongest infertility effects.

Look into these side effects a little further and evaluate for yourself how harmful a drug could be on the body before taking it.

Source: http://humansarefree.com/2018/01/population-control-alert-ibuprofen-is.html

3 thoughts on “Population Control Alert: Ibuprofen Is A Tool Of Agenda 21

  1. “People crammed in tight quarters are easier to control & manipulate than those living more rurally.”

    If this is the case today – it should not be – with the advent of social media we should all be JOINED AT THE HIP by now – come on everyone – reach out & friend up with a stranger.
    What is wrong with everyone!
    Are you keeping yourselves pure?
    For what in – Gods name.

  2. Ibuprofen side effects:

    Get emergency medical help if you get any signs of allergic reaction to Ibuprofen: sneezing, runny or stuffy nose, wheezing or trouble breathing, hives, swelling of your face, lips, tongue, or throat.

    Get emergency medical help if you have signs of heart attack or stroke, chest pain spreading to your jaw or shoulder, sudden numbness or weakness on one side of your body, slurred speech, leg swelling, feeling short of breath.

    Stop using Ibuprofen & call your doctor at once if you have.
    * changes in your vision
    * shortness of breath – even with mild exersion
    * swelling or rapid weight gain
    * first signs of any skin rash no matter how mild
    * signs of stomach bleeding – bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds

    And there is a lot more ……….. this is the literature / the warning ……….. that the manufacturer of the product puts out to WARN consumers of ………… any consequences as a result of using their product.
    It is – YOUR FAULT / YOUR RESPONSIBLE – if any of the above mentioned happens to you.
    NOT THEIRS – THE ARE NOT RESPONSIBLE – they warned you.
    This is legal & binding.

    Your doctor may say, “oh, the information leaflet that comes with the medication is EXAGGERATED.”
    THEY HAVE NO RIGHT TO CONTRADICT the manufacturers warning – indeed they must uphold the manufacturers warning.

    “GET EMERGENCY MEDICAL HELP” the manufacturer’s leaflet warns.
    “CALL YOUR DOCTOR IMMEDIATELY” the manufacturer’s leaflet warns.

    Here is a bit from a video on the website of an Australian Leading Hospitals NSW – ADVICE from their pharmacist about HEART MEDICATION & cardiac rehab:

    “The recommendations we make about medicines are based on evidence.
    Numerous high quality studies .
    And 1000’s of people have shown that the medicines we recommend do what they say they do.
    However because the medicines that we recommend for you have been studied extensively we do know that the benefits are much more likely than the side effects.
    Side effects can happen on an individual basis.
    In CLOSE consultation with your doctor who will monitor you to make sure that you are not being harmed by your medications.”

    My experience was horrendous & dangerous & with 2 different lots of meds.
    The SENIOR CARDIOLOGIST – (my doctor in close consultation) DID NOT give one hoot about me & admitted to me in front of 2 colleagues that he knew the Betablocker he had prescribed for me – cause nightmares & hallucinations.
    Then he went on to prescribe medication that caused me to become so dizzy & disorientated that I fell on the floor & confused I did not know how to get up – I lay there for 1/2 an hour.

    The manufacturers side effects warnings are
    1 in 10 people
    1 in 100 people
    1 in a thousand people
    Will have some side effects.

    And therefore everyone in the chain of you – consuming this medication – pharmacists – doctors – nurses – etc – are / is responsible to TELL THE TRUTH about the side effects ACCORDING TO THE MANUFACTURER’S WARNING & not some SALES PITCH that they have misguidedly dreamed up.

  3. This is the real reason I came onto CRAZZFILES :
    Interesting video: Youtube.

    What We Don\’t Know About Europe\’s Muslim Kid\’s and Why We Should Care – Deeyah Chan TEXxExter.
    I just watched it – I had no idea this sort of thing went on – This kind of behavior is out of the question.

Leave a Reply

Your email address will not be published. Required fields are marked *